Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    2
  • views
    1115

Day 60Ish

awkwardbirdie

222 views

So I'm back home after midterm week. Surprisingly I didn't break out from stress, which is what I usually do. The reason why I started accutane was because of a ridiculously cystic breakout after finals week.

When I went to see my dermatologist, she was surprised that my skin was doing so well.

SHE EVEN TOLD ME TO TAKE MY 40mg OF ACCUTANE =EVERY OTHER DAY=

I've just started my third month, and she's already telling me to lower the dosage. I guess this is as good as it gets.

Like I said before, I feel that the medication does take a toll on my energy level and mood.

If I were to compare my skin to other people's, I would say, my skin is pretty clear.

I don't worry about acne anymore and I don't spend a lot of my day crying into the mirror.

I do have to drink more water because I feel constantly dehydrated.

I've slacked off putting Vaseline on my hands and the rashes came back worse than ever.

Vaseline is a must.

My hair is really dry. It used to be oily to the point where I had to wash my hair twice a day, at times.

I've prided myself, though, with long thick luscious shiny hair.

It's still thick, just no longer shiny nor luscious. Well, that's to be expected.

That being said, I am so glad I started accutane.

Before Accutane, I spent so much time, effort and money on different skincare products, cosmetics and acne medication.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

                ×